# SDR IPXA2024062076533

- Difficulty date: June 3, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- Aircraft time: 34,722 hours, 22,971 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: G2002B35
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MCC FLOORBOARD 232XSF HAS SEVERAL INSERTS BLOWNOUT.REPAIRED R/H MCC FLOORBOARD 232XSF SEVERAL INSERTS IAW. EO B757-5320-9692-K, APPENDIX B, POINT 5
